# SDR HNAA0800019

- Difficulty date: December 28, 2007
- Submitted: January 13, 2008
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 32,277 hours, 35,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0106
- Condition: Discharged
- Location: Cabin
- Part time: 2,725 hours, 2,881 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MAINTENANCE, THE RED EMERGENCY AISLE MARKERS AT ROW 1 AND 4 WOULD NOT ILLUMINATE.  EMERGENCY BATTERY PACK AT ROW 3 LEFT (3351-PS3) WAS CHANGED.  SYSTEM OPERATED NORMALLY AT THAT TIME.
